Open Access
2003-2004 Covering the circle with random open sets.
Jinghu Yu
Author Affiliations +
Real Anal. Exchange 29(1): 341-354 (2003-2004).


The Dvoretzky covering problem is to cover the circle with random intervals. We consider the covering of the circle with random open sets. We find a necessary and sufficient condition for the circle to be covered almost surely when each open set is composed of a finite number of intervals which are separated by a positive distance.


Download Citation

Jinghu Yu. "Covering the circle with random open sets.." Real Anal. Exchange 29 (1) 341 - 354, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 9 June 2006

zbMATH: 1073.60009
MathSciNet: MR2061316

Primary: 28A80 , 52C17 , 60D05

Keywords: Dovretzky covering

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 1 • 2003-2004
Back to Top